Skip to Main Content

Transactions of the American Mathematical Society

Published by the American Mathematical Society, the Transactions of the American Mathematical Society (TRAN) is devoted to research articles of the highest quality in all areas of pure and applied mathematics.

ISSN 1088-6850 (online) ISSN 0002-9947 (print)

The 2020 MCQ for Transactions of the American Mathematical Society is 1.43.

What is MCQ? The Mathematical Citation Quotient (MCQ) measures journal impact by looking at citations over a five-year period. Subscribers to MathSciNet may click through for more detailed information.

 

Contents of Volume 339, Number 2
HTML articles powered by AMS MathViewer

Kac-Moody Lie algebras, spectral sequences, and the Witt formula
Seok-Jin Kang PDF
Trans. Amer. Math. Soc. 339 (1993), 463-493
Uniqueness of positive radial solutions of $\Delta u+f(u)=0$ in $\textbf {R}^ n$. II
Kevin McLeod PDF
Trans. Amer. Math. Soc. 339 (1993), 495-505
Continuous dependence of nonmonotonic discontinuous differential equations
Daniel C. Biles PDF
Trans. Amer. Math. Soc. 339 (1993), 507-524
Determinants of Laplacians on the space of conical metrics on the sphere
Hala Khuri King PDF
Trans. Amer. Math. Soc. 339 (1993), 525-536
An isoperimetric inequality for Artin groups of finite type
Kay Tatsuoka PDF
Trans. Amer. Math. Soc. 339 (1993), 537-551
The cohomology algebra of a commutative group scheme
Robert Fossum and William Haboush PDF
Trans. Amer. Math. Soc. 339 (1993), 553-565
The Ehrenfeucht-Fraïssé-game of length $\omega _ 1$
Alan Mekler, Saharon Shelah and Jouko Väänänen PDF
Trans. Amer. Math. Soc. 339 (1993), 567-580
Certain hypergeometric series related to the root system $BC$
R. J. Beerends and E. M. Opdam PDF
Trans. Amer. Math. Soc. 339 (1993), 581-609
On the evaluation map
Aniceto Murillo PDF
Trans. Amer. Math. Soc. 339 (1993), 611-622
Finitely decidable congruence modular varieties
Joohee Jeong PDF
Trans. Amer. Math. Soc. 339 (1993), 623-642
On property I for knots in $S^ 3$
Xingru Zhang PDF
Trans. Amer. Math. Soc. 339 (1993), 643-657
Homogeneity for open partitions of pairs of reals
Qi Feng PDF
Trans. Amer. Math. Soc. 339 (1993), 659-684
Hypersurfaces with constant mean curvature in the complex hyperbolic space
Susana Fornari, Katia Frensel and Jaime Ripoll PDF
Trans. Amer. Math. Soc. 339 (1993), 685-702
Geometric curvature bounds in Riemannian manifolds with boundary
Stephanie B. Alexander, I. David Berg and Richard L. Bishop PDF
Trans. Amer. Math. Soc. 339 (1993), 703-716
Noncommutative Köthe duality
Peter G. Dodds, Theresa K.-Y. Dodds and Ben de Pagter PDF
Trans. Amer. Math. Soc. 339 (1993), 717-750
Gauss map of minimal surfaces with ramification
Min Ru PDF
Trans. Amer. Math. Soc. 339 (1993), 751-764
Bass numbers of local cohomology modules
Craig L. Huneke and Rodney Y. Sharp PDF
Trans. Amer. Math. Soc. 339 (1993), 765-779
Brown-Peterson and ordinary cohomology theories of classifying spaces for compact Lie groups
Akira Kono and Nobuaki Yagita PDF
Trans. Amer. Math. Soc. 339 (1993), 781-798
Zeros of the successive derivatives of Hadamard gap series
Robert M. Gethner PDF
Trans. Amer. Math. Soc. 339 (1993), 799-807
The number of irreducible factors of a polynomial. I
Christopher G. Pinner and Jeffrey D. Vaaler PDF
Trans. Amer. Math. Soc. 339 (1993), 809-834
Uniform algebras generated by holomorphic and pluriharmonic functions
Alexander J. Izzo PDF
Trans. Amer. Math. Soc. 339 (1993), 835-847
On the Toda and Kac-van Moerbeke systems
F. Gesztesy, H. Holden, B. Simon and Z. Zhao PDF
Trans. Amer. Math. Soc. 339 (1993), 849-868
When Cantor sets intersect thickly
Brian R. Hunt, Ittai Kan and James A. Yorke PDF
Trans. Amer. Math. Soc. 339 (1993), 869-888
The trace of the heat kernel in Lipschitz domains
Russell M. Brown PDF
Trans. Amer. Math. Soc. 339 (1993), 889-900
Inequalities for mixed projection bodies
Erwin Lutwak PDF
Trans. Amer. Math. Soc. 339 (1993), 901-916